# SDR 08FDEA04439

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,317 hours, 8,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4L (Y1456) AT FRAME 60 HAS WORN SCALLOP .30 INCH WIDE BY .20 INCH LONG BY .043  INCH DEEP.  REMOVED SEAT TRACK SECTION AT FRAME 60 TO 63 AND INSTALLED NEW SECTION AND SPLICE REPAIR IAW SRM 53-10-16 FIG 201 PG 207/208.
